An alternative computational strategy for direct-space Hartree-Fock calculations on extended model chains

Joseph Delhalle, [No Value] HARRIS

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)219-229
Number of pages11
JournalInt. J. Quantum Chem.
Volume27
Publication statusPublished - 1985

Cite this

@article{eb5ad71141d24aadb94b7086f47ff92f,
title = "An alternative computational strategy for direct-space Hartree-Fock calculations on extended model chains",
author = "Joseph Delhalle and HARRIS, {[No Value]}",
year = "1985",
language = "English",
volume = "27",
pages = "219--229",
journal = "International Journal of Quantum Chemistry",
issn = "0020-7608",
publisher = "John Wiley and Sons Inc.",

}

An alternative computational strategy for direct-space Hartree-Fock calculations on extended model chains. / Delhalle, Joseph; HARRIS, [No Value].

In: Int. J. Quantum Chem., Vol. 27, 1985, p. 219-229.

Research output: Contribution to journalArticle

TY - JOUR

T1 - An alternative computational strategy for direct-space Hartree-Fock calculations on extended model chains

AU - Delhalle, Joseph

AU - HARRIS, [No Value]

PY - 1985

Y1 - 1985

M3 - Article

VL - 27

SP - 219

EP - 229

JO - International Journal of Quantum Chemistry

JF - International Journal of Quantum Chemistry

SN - 0020-7608

ER -